On Holomorphic Solutions of the Non-Linear Totally Characteristic Equations in High Dimensional Complex Domain

Hua CHEN,Zhuang Chu LUO

Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (1) : 69-76.

PDF(407 KB)
PDF(407 KB)
Acta Mathematica Sinica, Chinese Series ›› 2001, Vol. 44 ›› Issue (1) : 69-76. DOI: 10.12386/A2001sxxb0010
论文

On Holomorphic Solutions of the Non-Linear Totally Characteristic Equations in High Dimensional Complex Domain

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2001, 44(1): 69-76 https://doi.org/10.12386/A2001sxxb0010

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(407 KB)

Accesses

Citation

Detail

Sections
Recommended

/